A Functional Algebraic Model Equivalent to Kleene”s Slash Realizability
Matematičeskie zametki, Tome 75 (2004) no. 1, pp. 155-156
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2004_75_1_a14,
author = {V. Kh. Khakhanyan},
title = {A {Functional} {Algebraic} {Model} {Equivalent} to {Kleene{\textquotedblright}s} {Slash} {Realizability}},
journal = {Matemati\v{c}eskie zametki},
pages = {155--156},
year = {2004},
volume = {75},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2004_75_1_a14/}
}
V. Kh. Khakhanyan. A Functional Algebraic Model Equivalent to Kleene”s Slash Realizability. Matematičeskie zametki, Tome 75 (2004) no. 1, pp. 155-156. http://geodesic.mathdoc.fr/item/MZM_2004_75_1_a14/